# SDR UPS96820650

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  .050 INCH CRACK AT T/E OF TEE DOUBLER.  TRIMMED OUT DAMAGE AREA OF TEE DOUBLER, SHOT PEENED EDGE OF TRIM RADIUS, AND AREA OF UPPER AND LOWER SURFACE IN TRIM AREA PER OPS 4.999 CORROSION PROTECT ALL BARE METAL AND REWORK AREA SRM 51-1-8 AND IAW TIMCO REO-02042.
